# SDR HEEA080645

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Aircraft time: 8,203 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H000A100A
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PRESSURE HOSE FROM THE HYD PUMP TO AN AIRFRAME HAND LINE FAILED INTERNALLY IN FLIGHT CAUSING LOSS OF HYD FLUID. SCRAPPED.
